# SDR FDEA201211154037

- Difficulty date: November 15, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 68,536 hours, 13,554 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Fitting
- Part number: ARB1946303
- Condition: Damaged
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 8 L/E SLAT INBD SUPPORT FITTING FWD HOLE OTBD SIDE SURFACE FOUND STEPPED. SUPPORT FITTING REMOVED AND REPLACED IAW SRM 51-31-01, REV 50.  REPAIR CLASSIFIED AS MAJOR IAW GENERAL MM 6-2-100, REV 115.
